# SDR 07FDEA00790

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LEFT NOSE LANDING GEAR FITTING INBOARD BUSHING   FOUND FITTING BORE WITH CORROSION.  (SUPPLEMENTAL 28 MARCH 07)   CORRODED FITTING ON NOSE LANDING GEAR LEFT HAND REMOVED AND REPLACED WITH   NEW FITTING AS   PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
